# SDR HNAA2019110200335

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,089 hours, 43,138 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PITOT 1 INOP CAUTION MESSAGE APPEARED INTERMITTENTLY DURING TAXI....FIX: R&RD RELAY K0111 AND K0060 IAW 32-15-02. REF FIM 30-31-00. OPS CHECK GROUND TAXI CHECK GOOD.OK FOR SERVICE
